# SDR SWAA2025032809932

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 61,126 hours, 36,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. CARGO AFT. CORNER SCUFF FITTING HAS A 2.5 INCH CRACK. <[01] REMOVED AFT CORNER SCUFF FITTING FOM.; [02] REMOVED AND SENT TO VENDOR FOR WELDING AND REINSTALLED PER AMM 53-11-02.
